MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8546
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked from the y-site port (clearlink).The set was leaking despite a non-baxter green alcohol cap being in place.This occurred during patient use.To resolve the event, new fluids were given and the tubing was changed.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, e4, g2 (add source), h3, h6, h10, h11.H11: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure, clear passage, gravity, and water referee back pressure testing (on the clearlinks) along with priming were performed and no defects were observed.The sample was connected to an in-lab spectrum iq pump and a simulation of the usage process was performed with no defects observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20463097
Report Number1416980-2024-05808
Device Sequence Number8638796
Product Code FPA
UDI-Device Identifier00085412565699
UDI-Public(01)00085412565699
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2R8546
Device Catalogue Number2R8546
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GREEN ALCOHOL CAP
Patient SexUnknown